- -

A note in approximative compactness and continuity of metric projections in Banach spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A note in approximative compactness and continuity of metric projections in Banach spaces

Show full item record

Guirao Sánchez, AJ.; Montesinos Santalucia, V. (2011). A note in approximative compactness and continuity of metric projections in Banach spaces. Journal of Convex Analysis. 18(2):397-401. http://hdl.handle.net/10251/79284

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79284

Files in this item

Item Metadata

Title: A note in approximative compactness and continuity of metric projections in Banach spaces
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros Industriales - Escola Tècnica Superior d'Enginyers Industrials
Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Telecomunicación - Escola Tècnica Superior d'Enginyers de Telecomunicació
Issued date:
Abstract:
[EN] We give a counterexample to a recent statement in the metric approximation theory and provide a setting where the statement holds.
Subjects: Metric projection , Approximative compactness , Midpoint locally uniform rotundity , Locally uniform rotundity , Chebyshev sets , Proximinal sets
Copyrigths: Cerrado
Source:
Journal of Convex Analysis. (issn: 0944-6532 )
Publisher:
Heldermann Verlag
Publisher version: http://www.heldermann.de/JCA/jcacover.htm
Thanks:
Supported in part by Project MTM2008-05396 and the Universidad Politecnica de Valencia and by Project GV/2010/036. Supported in part by Project MTM2008-03211 and the Universidad Politecnica de Valencia and by Project GV/2010/036[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record